# SDR IPXA11568917

- Difficulty date: August 19, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 326-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, MAIN CARGO COMAPRTMENT FLOOR SHEAR WEB AT STA 326 TO 333 LBL 58 COORRODED.  REMOVER CORROSION IAW EO B757-5310-38276-D.
